# SDR QXEA2010022200103

- Difficulty date: February 18, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Engine: Ge CF348C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK -  FWD CARGO BAY DOOR SURROUND STRUCTURE HAS GOUGES IN FWD LOWER CORNER AND AFT LOWER CORNER OF STRIKER SEAL.  REMOVED DAMAGE IAW SRM 51-12-00-001-001-A01.  BLENDED AREAS ARE WITHIN LIMITS IAW SRM 53-31-23-101-001-A01 AND 53-00-00-101-001-A01. TREATED, PRIMED AND PAINTED IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.
